# SDR GLBA20090311B

- Difficulty date: March 11, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE FERRY FLIGHT FROM ISN-CYS FOR NOSE STEERING INDICATION PROBLEM, THE NOSE LANDING GEAR "A" SYSTEM RED LIGHT ILLUMINATED. PER CHECKLIST FLIGHT CREW CYCLED LANDING GEAR, THE RED "A" INDICATION RETURNED TO NORMAL, HOWEVER THE RT MLG DID NOT RETRACT. CYCLED GEAR SEVERAL MORE TIMES, WITH SAME RESULT. PER CONVERSATION WITH DISPATCH DETERMINED THAT INSUFFICIENT FUEL WAS ON BOARD TO CONTINUE TO CYS WITH THE LANDING GEAR DOWN. FLIGHT DIVERTED TO GCC AND LANDED WITHOUT FURTHER INCIDENT.
